# SDR CA131211007

- Difficulty date: December 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,612 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Condition: Cracked
- Location: Cockpit
- Part time: 23,434 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O SIDE WINDOW CRACKED.   WINDOW REMOVED AND REPLACED IAW 56-12-01-00-801 AND 56-12-01-400-801.
